Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Left temple headache, pain behind left eye, unable to sleep, throbbing, stabbing pain, nausea at night. Causes?

I have a left temple headache and pain behind my left eye which started over a week ago its not so bad when I am sitting or standing but much more painful when I lie down I have not been able to sleep for a few nights and it is getting a more severe pain with time. I would describe the pain as a throbbing pain similar to when I get a migraine but this can instantly change to a more intense stabbing pain much worse when I lay flat and I also feel nauseous at night too.
Asked On : Fri, 13 Jul 2012
Answers:  1 Views:  209
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thanks for query,
Just check your blood pressure if within normal limits then
The most probable reason of your pain is Migraine only.
It happens that during different episode the pattern of your pain changes.
Take medicines to control migraine if not responded then you should go for other test like CT scan of brain ,Eye check up for Glucoma etc.thanks again.
Answered: Sat, 14 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor